The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (690 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 4, 1990, pp. 313–318
DOI: 10.4171/ZAA/403

Published online: 1990-08-31

On the Global Solvability of the Diffusion Equation of Satsuma and Mimura

Elias Wegert[1]

(1) Bergakademie Freiberg, Germany

A conjecture of Satsuma and Mimura concerning blow-up effects of solutions of a nonlinear diffusion equation is proved.

No keywords available for this article.

Wegert Elias: On the Global Solvability of the Diffusion Equation of Satsuma and Mimura. Z. Anal. Anwend. 9 (1990), 313-318. doi: 10.4171/ZAA/403